Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Does too much intake o medicine can cause fatty liver ?

Does too much intake o medicine can cause fatty liver ?
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  453
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
if you are taking too much of a certain medication over an extended period of time it can, if you take a little too much just once it wont but that can cause other problems.... i think a large overdose could probably do it too. tylenol (acetominophen) is a good example and probably one of the more common, a lot of drugs are comboed with acetaminophen, so people on several medications (especially pain meds and old people who forget what they have and havent taken) take too much and it damages the liver. the liver regenerates but if the damage is severe enough steatosis or "fatty liver" sets in
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor